Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 192, NWS Memphis, TN

July 22, 20154 counties in Arkansas; Lauderdale County, Shelby County, Tipton County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jul 22, 2015, 8:30 PM CDT for 4 counties in Arkansas; Lauderdale County, Shelby County, Tipton County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2015, 8:30 PM CDT (01:30 UTC)
Expired
Jul 22, 2015, 8:54 PM CDT
In force
24 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crittenden County, AR, Cross County, AR, Mississippi County, AR, Poinsett County, AR, Lauderdale County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 34 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 1.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1858 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
946 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WUUS54 KMEG 230130
SVRMEG
ARC035-037-093-111-TNC097-157-167-230215-
/O.NEW.KMEG.SV.W.0192.150723T0130Z-150723T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
830 PM CDT WED JUL 22 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
  NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN LAUDERDALE COUNTY IN WEST TENNESSEE...
  WESTERN TIPTON COUNTY IN WEST TENNESSEE...
  NORTHWESTERN SHELBY COUNTY IN WEST TENNESSEE...

* UNTIL 915 PM CDT

* AT 830 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GILMORE...OR
  7 MILES NORTHEAST OF EARLE...MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MARION...MILLINGTON...EARLE...WILSON...TYRONZA...MEEMAN SHELBY
  FOREST STATE PARK...MUNFORD...JOINER...CRAWFORDSVILLE...GILMORE...
  BASSETT...JERICHO...JENNETTE...MARIE...FULTON...DIXONVILLE...
  TIPTON...ATOKA...TURRELL AND GILT EDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3542 9057 3569 8989 3540 8975 3515 9043
TIME...MOT...LOC 0130Z 239DEG 48KT 3533 9035 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
160 
WWUS54 KMEG 230137
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
837 PM CDT WED JUL 22 2015

ARC037-230146-
/O.CAN.KMEG.SV.W.0192.000000T0000Z-150723T0215Z/
CROSS AR-
837 PM CDT WED JUL 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CROSS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3569 8989 3540 8975 3515 9043 3529 9051
      3543 9050 3544 9051
TIME...MOT...LOC 0136Z 239DEG 48KT 3538 9025 

$$

ARC035-093-111-TNC097-157-167-230215-
/O.CON.KMEG.SV.W.0192.000000T0000Z-150723T0215Z/
MISSISSIPPI AR-CRITTENDEN AR-POINSETT AR-LAUDERDALE TN-TIPTON TN-
SHELBY TN-
837 PM CDT WED JUL 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN MISSISSIPPI...NORTHERN CRITTENDEN...SOUTHEASTERN
POINSETT...SOUTHWESTERN LAUDERDALE...WESTERN TIPTON AND NORTHWESTERN
SHELBY COUNTIES...

AT 836 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GILMORE...OR 9
MILES SOUTHEAST OF TYRONZA...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MARION...MILLINGTON...EARLE...WILSON...TYRONZA...MEEMAN SHELBY FOREST
STATE PARK...MUNFORD...JOINER...CRAWFORDSVILLE...GILMORE...BASSETT...
JERICHO...JENNETTE...MARIE...FULTON...DIXONVILLE...TIPTON...ATOKA...
TURRELL AND GILT EDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3569 8989 3540 8975 3515 9043 3529 9051
      3543 9050 3544 9051
TIME...MOT...LOC 0136Z 239DEG 48KT 3538 9025 

HAIL...<.75IN
WIND...60MPH
 
$$
221 
WWUS54 KMEG 230152
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
852 PM CDT WED JUL 22 2015

ARC111-230202-
/O.CAN.KMEG.SV.W.0192.000000T0000Z-150723T0215Z/
POINSETT AR-
852 PM CDT WED JUL 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POINSETT COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3544 9029 3551 9029 3569 8989 3540 8975
      3522 9024 3535 9031 3544 9033
TIME...MOT...LOC 0152Z 239DEG 48KT 3549 9002 

$$

ARC035-093-TNC097-157-167-230215-
/O.CON.KMEG.SV.W.0192.000000T0000Z-150723T0215Z/
MISSISSIPPI AR-CRITTENDEN AR-LAUDERDALE TN-TIPTON TN-SHELBY TN-
852 PM CDT WED JUL 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN MISSISSIPPI...NORTHEASTERN CRITTENDEN...SOUTHWESTERN
LAUDERDALE...WESTERN TIPTON AND NORTHWESTERN SHELBY COUNTIES...

AT 852 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILSON...
MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MARION...MILLINGTON...WILSON...MEEMAN SHELBY FOREST STATE PARK...
MUNFORD...JOINER...GILMORE...BASSETT...JERICHO...FULTON...
DIXONVILLE...TIPTON...ATOKA...TURRELL...GILT EDGE...CLARKEDALE...
BIRDSONG...CUBA...DRUMMONDS AND WILKINSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3544 9029 3551 9029 3569 8989 3540 8975
      3522 9024 3535 9031 3544 9033
TIME...MOT...LOC 0152Z 239DEG 48KT 3549 9002 

HAIL...<.75IN
WIND...60MPH
 
$$
084 
WWUS54 KMEG 230154
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
854 PM CDT WED JUL 22 2015

ARC035-093-TNC097-157-167-230204-
/O.CAN.KMEG.SV.W.0192.000000T0000Z-150723T0215Z/
MISSISSIPPI AR-CRITTENDEN AR-LAUDERDALE TN-TIPTON TN-SHELBY TN-
854 PM CDT WED JUL 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MISSISSIPPI...
NORTHEASTERN CRITTENDEN...SOUTHWESTERN LAUDERDALE...WESTERN TIPTON
AND NORTHWESTERN SHELBY COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3544 9029 3551 9029 3569 8989 3540 8975
      3522 9024 3535 9031 3544 9033
TIME...MOT...LOC 0152Z 239DEG 48KT 3550 9000 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 7:26 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 22, 7:26 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
726 PM CDT WED JUL 22 2015

.UPDATE...

UPDATED TO INCLUDE 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 348 PM CDT WED JUL 22 2015/

DISCUSSION...

CURRENTLY...AT 3 PM CDT TEMPERATURES RANGE FROM THE MID 80S TO
THE MID 90S AROUND THE AREA. SURFACE ANALYSIS STRETCHES A NEARLY
STATIONARY BOUNDARY FROM NORTHEAST ARKANSAS EAST THROUGH WEST
TENNESSEE WITH H5 ANALYSIS DEPICTING NEARLY ZONAL FLOW ALOFT.
CONVECTION IS ONGOING...PRIMARILY ACROSS NORTH MISSISSIPPI...AS A
WEAK IMPULSE ALOFT TRAVERSES THE REGION. THE INTERACTION OF THE
AFOREMENTIONED FRONT WITH SEVERAL WEAK IMPULSES WILL LEND TO
SHOWER AND THUNDERSTORM CHANCES TONIGHT AND ON THURSDAY.

NEARLY ZONAL FLOW ALOFT WILL CONTINUE TONIGHT...BRINGING SEVERAL
WEAK IMPULSES ACROSS THE NEARLY STATIONARY FRONT AT THE SURFACE.
WITH ONLY MODEST CAPE VALUES GENERALLY LESS THAN 2500 J/KG ACROSS
THE AREA WITH LITTLE SHEAR AVAILABLE ONLY A MARGINAL RISK EXISTS
FOR ANY SEVERE WEATHER...ALTHOUGH A FEW STORMS COULD BE STRONG
TONIGHT WITH DAMAGING WINDS AND HEAVY RAINFALL LEADING TO FLASH
FLOODING IN SOME LOCATIONS. THUS THE FLASH FLOOD WATCH REMAINS IN
EFFECT THROUGH THURSDAY MORNING ACROSS NORTHEAST ARKANSAS. THE
FLOW ALOFT WILL BECOME MORE NORTHWESTERN ON THURSDAY AS A RIDGE
BEGINS TO AMPLIFY ACROSS THE PLAINS STATES. THURSDAY WILL BRING
THE BEST CHANCE FOR PRECIPITATION OF THE ENTIRE PACKAGE...AS ADDITIONAL
IMPULSES OUT OF THE NORTHWEST RIDE ALONG THE SURFACE BOUNDARY. A
FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE ON THURSDAY WITH
DAMAGING WINDS AND HEAVY RAINFALL REMAINING THE PRIMARY THREATS
WITH ONLY MODEST CAPE AND WEAK SHEAR AVAILABLE. TEMPERATURES ON
THURSDAY WILL BE IN THE UPPER 80S TO LOWER 90S...WITH A VERY MOIST
ENVIRONMENT LEADING TO HEAT INDICES ACROSS NORTH MISSISSIPPI IN
EXCESS OF 100 DEGREES. HAVE HELD OFF ON ISSUING A HEAT ADVISORY AT
THIS TIME FOR EXTREME SOUTHWEST PORTIONS OF THE FA AS UNCERTAINTY
EXISTS AS TO WHETHER OR NOT WE WILL REACH CRITERIA WITH CLOUD
COVER AND CONVECTION PRESENT.

THE INFLUENCE OF THE BUILDING RIDGE WILL CREATE DRIER CONDITIONS
FOR FRIDAY AND SATURDAY...AS TEMPERATURES STEADILY CLIMB. HEAT
INDICES WILL NEED CLOSE WATCHING FOR CONSIDERATION OF ANY
NECESSARY HEAT PRODUCTS. TEMPERATURES WILL CLIMB INTO THE 90S
AREAWIDE BY SATURDAY...AND HIGHS WILL REMAIN NEAR TO ABOVE NORMAL
THROUGH THE END OF THE FORECAST PERIOD. BOTH THE EURO AND GFS
MODELS DEPICT A WEAK COLD FRONT ADVANCING ON THE REGION FROM THE
NORTH BY LATE SUNDAY...WHICH COULD PROVIDE SHOWERS AND
THUNDERSTORMS TO NORTHERN PORTIONS OF THE REGION BY EARLY NEXT
WEEK.

ZDM

&&

.AVIATION...

00Z TAF SET

TOUGH FORECAST THROUGH THIS TAF CYCLE. ONGOING SCATTERED
CONVECTION IS OCCURRING NEAR MEM AND TUP BUT HAS NOT YET BEEN
REPORTED ON SITE...SO DECIDED TO GO WITH VCTS THROUGH THE NEXT
SEVERAL HOURS NEAR THESE SITES.

A BETTER CHANCE OF THUNDERSTORMS WILL OCCUR AFTER 23/06Z AS
ANOTHER ROUND OF CONVECTION IS EXPECTED ALONG THE STALLED FRONT.
USED TEMPO GROUPS AT EACH SITE TO HIGHLIGHT BEST TIMING
CONFIDENCE. CIGS ARE EXPECTED TO DROP AT ALL SITES NEAR 23/12Z.
MORE CONVECTION IS EXPECTED BY TOMORROW AFTERNOON...BUT TIMING IS
TOO DIFFICULT AT THIS TIME. WINDS WILL BE LIGHT AND VARIABLE
OVERNIGHT...BECOMING SOUTHERLY 5 TO 8 KTS DURING THE DAY TOMORROW.

AC3

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-
     RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR DUNKLIN-PEMISCOT.

MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 22, 3:12 AM CDT, 17 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
312 AM CDT WED JUL 22 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-231015-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
312 AM CDT WED JUL 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT ACROSS NORTHEAST ARKANSAS AND THE
BOOTHEEL OF MISSOURI.

THERE IS A MARGINAL RISK FOR SEVERE WEATHER ACROSS THE ENTIRE
MIDSOUTH. DAMAGING WINDS AND LOCALIZED FLASH FLOODING ARE THE
MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY.
DAMAGING WINDS AND LOCALIZED FLASH FLOODING ARE THE MAIN THREATS.

HEAT INDICES MAY WARM TO IN EXCESS OF 105 DEGREES OVER THE
MIDSOUTH STARTING FRIDAY. A HEAT ADVISORY MAY BE NEEDED FOR
PORTIONS OF THE AREA THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TOMORROW.

JAB

In the hours before

Special weather statement, Jul 22, 2:43 PM CDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
243 PM CDT WED JUL 22 2015

MSZ002-003-013-014-222030-
BENTON MS-LAFAYETTE MS-MARSHALL MS-UNION MS-
243 PM CDT WED JUL 22 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 330 PM CDT FOR...

SOUTH CENTRAL BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
WESTERN UNION COUNTY IN NORTHEASTERN MISSISSIPPI...

AT 243 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR CAMBRIDGE...OR 7
MILES NORTHEAST OF OXFORD...MOVING NORTHEAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTH CENTRAL BENTON...NORTHEASTERN LAFAYETTE...
SOUTHEASTERN MARSHALL AND WESTERN UNION COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3446 8957 3469 8918 3441 8914 3431 8946
TIME...MOT...LOC 1943Z 238DEG 22KT 3443 8944
Special weather statement, Jul 22, 7:25 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
725 PM CDT WED JUL 22 2015

ARZ027-035-048-230115-
ST. FRANCIS AR-CROSS AR-POINSETT AR-
725 PM CDT WED JUL 22 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 815 PM CDT FOR...

NORTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
CROSS COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS...

AT 724 PM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE
HAIL AND WINDS TO 50 MPH WAS LOCATED ALONG A LINE EXTENDING FROM
NEAR BEEDEVILLE TO NEAR HUNTER...AND MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
WILL OCCUR WITH THIS LINE OF THUNDERSTORMS.

PEOPLE IN NORTHERN ST. FRANCIS...CROSS AND SOUTHWESTERN POINSETT
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3556 9104 3564 9056 3495 9054 3501 9105
TIME...MOT...LOC 0024Z 271DEG 27KT 3550 9108 3509 9105
Special weather statement, Jul 22, 7:26 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
726 PM CDT WED JUL 22 2015

ARZ027-035-048-230115-
ST. FRANCIS AR-CROSS AR-POINSETT AR-
726 PM CDT WED JUL 22 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 815 PM CDT FOR...

NORTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
CROSS COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS...

AT 724 PM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE
HAIL AND WINDS TO 50 MPH WAS LOCATED ALONG A LINE EXTENDING FROM
NEAR BEEDEVILLE TO NEAR HUNTER...AND MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING
WILL OCCUR WITH THIS LINE OF THUNDERSTORMS.

PEOPLE IN NORTHERN ST. FRANCIS...CROSS AND SOUTHWESTERN POINSETT
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3556 9104 3564 9056 3495 9054 3501 9105
TIME...MOT...LOC 0024Z 271DEG 27KT 3550 9108 3509 9105

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:25 PM CDTSpecial Weather StatementMEGCross, Poinsett, St. Francis50 min
Jul 22, 7:26 PM CDTSpecial Weather StatementMEGCross, Poinsett, St. Francis49 min
Jul 22, 7:51 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis39 min
Jul 23, 12:51 PM CDTSpecial Weather StatementMEGCrittenden39 min
Jul 23, 3:46 PM CDTFlash Flood WarningMEGPhillips119 min
Jul 22, 8:56 PM CDTSpecial Weather StatementMEGTipton34 min
Jul 23, 6:02 AM CDTSpecial Weather StatementMEGHardeman43 min
Jul 23, 11:08 AM CDTFlash Flood WarningMEGMadison2 hr
Jul 23, 11:16 AM CDTFlash Flood WarningMEGChester119 min
Jul 23, 1:17 PM CDTFlash Flood WarningMEGShelby118 min
Jul 23, 1:33 PM CDTSpecial Weather StatementMEGFayette42 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.